# SDR CA990729001

- Difficulty date: June 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A310-304
- System (JASC): 2565 · Escape Slide
- Part: Escape Slide
- Condition: Failed
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) ESCAPE SLIDE FAILED TO DEPLOY DURING TEST DUE TO JAMMING OF THE RELEASE LEVER ON THE EMERGENCY OPERATING CLYINDER.  PERCUSSION MECHANISM INSPECTED AND TESTED PER MM.
